By Topic

Mathematical formulation of shape-adaptive 2-D transforms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Acocella, E.C. ; Res. & Dev. Inst., Brazilian Army, Rio de Janeiro, Brazil ; Alcaim, A.

This paper presents a mathematical formulation of shape-adaptive (SA) two-dimensional (2-D) transforms. A generic SA transform is represented by a concatenation of three linear operators that characterize the one-dimensional (1-D) vertical transforms, the alignment of vertical coefficients, and the 1-D horizontal transforms. We state and prove several powerful properties of these operators. The mathematical formulation described may serve as an important theoretical basis for future developments in the area of object-based video coding.

Published in:

Signal Processing Letters, IEEE  (Volume:8 ,  Issue: 10 )